# SDR COMA0060835

- Difficulty date: October 16, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 3,290 hours, 3,382 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 601R930043
- Part serial: 244A
- Condition: Failed
- Location: Instrument Panel
- Part time: 3,290 hours, 3,382 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED MESSAGE.  REPLACED THE FLAP SELECTOR LEVER.
